# SDR AWXA200200065

- Difficulty date: January 20, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 9,657 hours, 3,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Defective
- Location: Sr 4,10l/R,14,16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - EEL - "C" - DURING BC-02 CHECK INSPECTION ROWS #4 L/H, #10 L/H & R/H, #14 L/H, #16 L/H EMERGENCY SEAT LIGHTS CONNECTORS WERE FOUND TO REQUIRE REPLACEMENT. MAINTENANCE REPLACED EMERGENCY SEAT LIGHT CONNECTORS AT ROWS #4 L/H, #10 L/H & R/H, #14 L/H, #16 L/H IAW ESPM 20-44-32, OPERATIONAL CHECK WAS GOOD.
